# SDR SWIA202161400

- Difficulty date: July 6, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND STRUCTURE, SILL AT STRG 25L AND APPROXIMATELY FS539 IS CORRODED UNDER FWD CARGO DOOR FWD HINGE    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED FWD CARGO DOOR SURROUND STRUCTURE, SILL AT STRG 25L AND APPROXIMATELY FS539 REF   CRJ 700 SRM  51-42-21-001-001-A01,  CRJ 700 SRM 51-42-06-001-001-A01  AND DWG SH670-33750 REV AA / COMPLIED WITH 51-900-1002-SKY / TRANSFERRED FROM CO: 10060821 JOB 71006084 OP148
